# SDR CALA2025122112283

- Difficulty date: December 19, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N24224
- Make and model: Boeing 737824
- Aircraft serial: 28933
- Aircraft time: 81,584 hours, 30,215 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Part serial: 1179MOD
- Condition: Faulted
- Location: Zone 500 Flap
- Part time: 75,689 hours, 29,350 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS STOPED AT 2,  NO TRAILING EDGE FLAPS UNTIL ALT FLAPS.  SHOWS LEFT TE FLAP POSITION TRANSMITTER LAGGING BAD. REMOVED & REPLACED THE LT FLAP TRANSMITTER & PERFORMED ALL TESTS IAW AMM 27-58-01. NO FAULT NOTED.
